MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIM HD LAPAROSCOPE AUTOCLAVABLE 10MM X 30DEG 33CM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE AIM HD LAPAROSCOPE AUTOCLAVABLE 10MM X 30DEG 33CM; CONFOCAL OPTICAL IMAGING
Catalog Number 0502937030
Medical Device Problem Codes Fogging (1253); Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that fogging was noticed during the surgical procedure.Initially, after insertion into the peritoneal cavity, visualization was normal.Despite our attempts, we were unable to improve the image quality.After replacing the optics, the image returned to normal.The patient was a 66-year-old female weighing 66 kg.
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.No further attempts to retrieve the device are required.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: fogging.Probable root cause: laser welding seal failure.Distal/proximal window solder failure.Damage to optical train.Damage to needle.Damage to distal or proximal windows.Moisture intrusion.End of life wear-out.Environmental disturbance: endoscope colder than dew point.Environmental disturbance: fluid entrapment between the coupler and eyepiece junction (eyepiece only).Use error.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product has now been physically received at stryker endoscopy, usa.Investigation as follows is now based on product received.Alleged failure: the visibility issue/fogging was noticed during the surgical procedure.Initially, after insertion into the peritoneal cavity, visualization was normal.Despite our attempts, we were unable to improve the image quality.After replacing the optics, the image returned to normal.The patient was a 66-year-old female weighing 66 kg.Surgical procedure: laparoscopic fundoplication.The optics leaks - the moisture is inside the optics and not outside.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be misaligned inner lenses, rough handling during sterilization and/or product transport.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
AIM HD LAPAROSCOPE AUTOCLAVABLE 10MM X 30DEG 33CM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22904944
Report Number0002936485-2025-00730
Device Sequence Number20811050
Product Code OWN
UDI-Device Identifier07613327063912
UDI-Public07613327063912
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K142310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502937030
Device Lot Number411630
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer10/16/2025
02/04/2026
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/30/2025
03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age66 YR
Patient SexUnknown
Patient Weight66 KG